# SDR PCPR201905241

- Difficulty date: May 2, 2019
- Submitted: May 24, 2019
- Operation: General aviation
- Aircraft: N433AM
- Make and model: Pilats PC1247E
- Aircraft serial: 1526
- Aircraft time: 1,139 hours, 1,180 cycles
- Engine: Pwc PT6A67P
- Engine time: 1,139 hours, 1,180 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5321012211
- Part serial: VLG1276
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 1,139 hours, 1,180 cycles
- Component: Landing Gear
- Component part number: 5321012056
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB OUT RIGHT MAIN LANDING GEAR UNSAFE LIGHT.  PERFORMED EMERGENCY LANDING GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  VISUAL INSPECTION REVEALED DAMAGE TO RIGHT MAIN LANDING GEAR WHEEL WELL RIBS.  DAMAGE MOST PROBABLY CAUSED BY RIGHT MAIN LANDING GEAR SHOCK ABSORBER NOT FULLY EXTENDING RESULTING IN LANDING GEAR ASSEMBLY MAKING CONTACT WITH WHEEL WELL STRUCTURE.  MAINTENANCE CREW PERFORMED VISUAL INSPECTION OF SHOCK ABSORBER AND NOTED NO DEFECTS - RETURNED TO MANUFACTURER FOR FURTHER EVALUATION.  ELECTRO MECHANICAL LANDING GEAR ACTUATOR WAS FOUND INOPERATIVE AND ALSO RETURNED TO MANUFACTURER. RIGHT WHEEL WELL RIB 3A RT(STA757) P/N 557.24.12.064, RIB 4A RT(STA757) P/N 557.24.12.066, STIFFENER RT P/N 557.24.12.232, STIFFENER RT P/N 557.24.12.228, AND SUPPORT BRACKET RT P/N 557.24.12.088 FOUND DAMAGED AND REQUIRE REPLACEMENT.
